# SDR DALA1158531803

- Difficulty date: October 15, 2011
- Submitted: October 17, 2011
- Operation: Air carrier
- Aircraft: N827MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29698
- Aircraft time: 42,976 hours, 9,830 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Disconnected
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY WHITE PATH LIGHTS AT SEAT 21AB ARE INOPERATIVE.  MAINTENANCE FOUND CONNECTER DISCONNECTED AND RECONNECTED.  SYSTEM OPERATION IS NORMAL.
